# SDR HEED065726

- Difficulty date: December 14, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N236X
- Make and model: Bell 230
- Aircraft serial: 23015
- System (JASC): 3425 · Integrated Flight System
- Part: Hsi
- Part number: 066308100
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 4,255 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CDI SHOWS NO DEVIATION.
